JOURNAL BROWSE
Search
Advanced SearchSearch Tips
WIENER`S LEMMA FOR INFINITE MATRICES OF GOHBERG-BASKAKOV-SJÖSTRAND CLASS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
WIENER`S LEMMA FOR INFINITE MATRICES OF GOHBERG-BASKAKOV-SJÖSTRAND CLASS
Shin, Chang Eon;
  PDF(new window)
 Abstract
In this paper, we introduce a quasi-Banach algebra of infinite matrices, which is inverse-closed in the Banach algebra B() of all bounded operators on .
 Keywords
Wiener`s lemma;quasi-Banach algebra;inverse-closedness;Gohberg-Baskakov- class;infinite matrix;
 Language
English
 Cited by
 References
1.
R. Balan, P. G. Casazza, C. Heil and Z. Landau, Density, overcompleteness and localizations of frames I. theory; II. Gabor System, J. Fourier Anal. Appl. 12 (2006), no. 2, 105-143; no. 3, 309-344. crossref(new window)

2.
B. A. Barnes, The spectrum of integral operators on Lebesgue spaces, J. Operator Theory 18 (1987), no. 1, 115-132.

3.
A. G. Baskakov, Wiener's theorem and asymptotic estimates for elements of inverse matrices, Funktsional. Anal. i Prilozhen 24 (1990), no. 3, 64-65; translation in Funct. Anal. Appl. 24 (1990), no. 3, 222-224. crossref(new window)

4.
M. E. Gordji and M. B. Savadkouhi, Approximation of generalized homomorphisms in quasi-Banach algebras, An. St. Univ. Ovidius Constanta 17 (2009), 203-214.

5.
K. Grochenig, Time-frequency analysis of Sjostrand's class, Rev. Mat. Iberoam. 22 (2006), no. 2, 703-724.

6.
K. Grochenig, Wiener's lemma: theme and variations, an introduction to spectral invariance and its applications, In Four Short Courses on Harmonic Analysis: Wavelets, Frames, Time-Frequency Methods, and Applications to Signal and Image Analysis, pp. 175-233, Edited by P. Massopust and B. Forster, Birkhauser, Boston 2010.

7.
K. Grochenig and A. Klotz, Noncommutative approximation: inverse-closed subalgebras and off-diagonal decay of matrices, Constr. Approx. 32 (2010), no. 3, 429-466. crossref(new window)

8.
K. Grochenig and M. Leinert, Wiener's lemma for twisted convolution and Gabor frames, J. Amer. Math. Soc. 17 (2003), 1-18.

9.
K. Grochenig and M. Leinert, Symmetry of matrix algebras and symbolic calculus for infinite matrices, Trans. Amer. Math. Soc. 358 (2006), 2695-2711. crossref(new window)

10.
K. Grochenig and T. Strohmer, Pseudo-differential operators on locally compact Abelian groups and Sjostrand's symbol class, J. Reine Angew. Math. 613 (2007), 121-146.

11.
I. Krishtal, Wiener's lemma: pictures at exhibition, Rev. Un. Mat. Argentina 52 (2011), no. 2, 61-79.

12.
K. Krishtal and K. A. Okoujou, Invertibility of the Gabor frame operator on the Wiener amalgam space, J. Approx. Theory 153 (2008), no. 2, 212-224. crossref(new window)

13.
V. G. Kurbatov, Algebras of difference and integral operators, Funkt. Anal. Prilozh. 24 (1990), no. 2, 87-88.

14.
N. Motee and Q. Sun, Sparsity measures for spatially decaying systems, arXiv: 1402.4148v3.

15.
C. E. Shin and Q. Sun, Stability of localized operators, J. Funct. Anal. 256 (2009), no. 8, 2417-2439. crossref(new window)

16.
C. E. Shin and Q. Sun, Wiener's lemma: localization and various approaches, Appl. Math. J. Chinese Univ. Ser. A 28 (2013), no. 4, 465-484. crossref(new window)

17.
Q. Sun, Wiener's lemma for infinite matrices with polynomial off-diagonal decay, C. Acad. Sci. Paris Ser I 340 (2005), no. 8, 567-570. crossref(new window)

18.
Q. Sun, Nonuniform average sampling and reconstruction of signals with finite rate of innovation, SIAM J. Math. Anal. 38 (2006/07), no. 5, 1389-1422.

19.
Q. Sun, Wiener's lemma for infinite matrices, Trans. Amer. Math. Soc. 359 (2007), no. 7, 3099-3123. crossref(new window)

20.
Q. Sun, Wiener's lemma for infinite matrices II, Constr. Approx. 34 (2011), no. 2, 209-235. crossref(new window)

21.
Q. Sun, Frames in spaces with finite rate of innovations, Adv. Comput. Math. 28 (2008), no. 4, 301-329. crossref(new window)

22.
R. Tessera, The Schur algebra is not spectral in ${\mathcal{B}}({\ell}^2)$, Monatsh. Math. 164 (2010), 115-118.

23.
N. Wiener, Tauberian theorem, Ann. of Math. 33 (1932), no. 1, 1-100. crossref(new window)